MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BC PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MINI BC PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MINI BC PUSHLOCK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/27/2025, an arthrex subsidiary employee reported via email that an ar-8825bc biocomposite pushlock mini suture anchor became unusable when the tip of the anchor detached as the tape was sutured through.The surgery was completed using a replacement ar-8825bc biocomposite pushlock mini suture anchor.No breakage occurred within the patient during use.There was no significant delay in the procedure, no additional anesthesia was administered, and no adverse effects were reported.This issue was identified during a procedure performed on (b)(6) 2025, with no patient harm reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8825bc pushlock batch 15378388 was received for investigation.Visual inspection identified that only the driver and the eyelet were returned for evaluation.Functional testing could not be performed due to the device's damage.The most likely cause for the reported failure is user-related handling during suture passage.The tip of the pushlock mini suture anchor detached while the tape was being sutured through, which is consistent with excessive or off-axis force applied to the anchor during suture shuttling or tape passage.The complaint allegation that the anchor detached is confirmed.

Brand Name
SUTURE ANCHOR, MINI BC PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23084041
Report Number1220246-2025-03910
Device Sequence Number4786232
Product Code MAI
UDI-Device Identifier00888867247901
UDI-Public00888867247901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MINI BC PUSHLOCK
Device Catalogue NumberAR-8825BC
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown